2015 - Volume 6 [Issue 6]

Original Research Article

Simultaneous Remotality in Operator Spaces

R. Khalil, S. Sammour

DOI: 10.9734/BJMCS/2015/15521

Page: 451-456

Eccentric Connectivity Index and Polynomial of Some Graphs

A. R. Bindusree, V. Lokesha, P. S. Ranjini

DOI: 10.9734/BJMCS/2015/15137

Page: 457-463

On Modelling of Promiscuous Lifestyle; An SIR Dynamics

W. Obeng-Denteh, B. A. Obeng, G. O. Fosu

DOI: 10.9734/BJMCS/2015/11815

Page: 475-480

An Optimization Problem with Controls in the Coefficients of Parabolic Equations

M. H. Farag, T. A. Nofal, Mohamed A. El-Sayed, T. S. M. AL-Qarni

DOI: 10.9734/BJMCS/2015/14738

Page: 532-543

View All Issues